MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING STANDARD LEFT SIZE 7; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING STANDARD LEFT SIZE 7; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned by the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs: 42532007101 natural tibia cemented 5 degree stemmed left size e lot# 64315382 mdr: 3007963827-2021-00150.42512000512 articular surface fixed bearing cruciate retaining left 12 mm height lot# 63772111.Mdr: 3007963827-2021-00151.
 
Event or Problem Description
It was reported a patient underwent an initial left knee arthroplasty.Subsequently, was revised one year, seven months post procedure due to pain.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.No product was returned for evaluation.Visual examination of the provided pictures identified foreign material/debris on all the implants.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: lateral view demonstrates a thin periprosthetic lucency along the undersurface of the posterior tibial plate; hardware and bones appear intact with normal alignment; small to moderate sized suprapatellar joint effusion; overall fit, alignment, and bone quality appears normal.No confirmed findings related directly to the hardware that would contribute to pain.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING STANDARD LEFT SIZE 7
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key12154628
Report Number3007963827-2021-00149
Device Sequence Number4616266
Product Code JWH
UDI-Device Identifier00889024230354
UDI-Public(01)00889024230354(17)271031(10)63840844
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502606201
Device Lot Number63840844
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight95